Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feel tired, sweating, muscles painful and have pimples. Serious? Should I see a doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions

I have some symptoms which I would like to check with somebody:

(a) I constantly feel tired.
(b) I feel hot most of the time and easily sweat especially between my legs and under my arms. The sweat is smelly. Sweating is more sever when I move and walk.
(c) My muscles are a little painful.
(d) I have some spots/pimples on my back and on my hands.
(e) I have started losing my hair (people do not lose hair in my family).
(f) I sometime have pain in my lower back.
(g) The symptoms mentioned are more serious in the morning when I get up.
(h) I have been like this for almost a year.

What do you make of these?

Regards, XXXXX
Posted Tue, 20 Aug 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for writing to us.
in the wake of symptoms provided above I would like you to get your hemoglobin, thyroid profile vitamin D profile done as these could be related with constant feeling of tiredness, lethargy, hair fall etc.

As far as increased sweating is concerned, it can to some extent be minimised by
shaving hair in affected area
use of aluminium hexahydrate lotion every night
use an antibacterial soap to bathe twice daily
apply an antifungal powder twice daily.
wear cotton clothes and change unclothed twice in a day

for hair fall
do regular exercises
take a healthy nutritious diet
you may take supplements XXXXXXX in protein, biotin, copper selenium etc
get tests done to rule out any underlying pathology
if required minoxidil 5 percent can be used to induce hair growth

Hope that helped.
should there be any clarification required, please write back.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor